# SDR ASAA11510019

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 12,075 hours, 3,915 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005689
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,070 hours, 3,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 GEN SOURCE OFF LIGHT CAME ON IN FLIGHT WOULD NOT RESET / APU COVERED THE BUS.  GCU 1 SHOWS IDG FAULT.  REPLACED NR 1 ENG IDG PER MM 24 11 11 000 801 AND 24 11 11 400 801.  PERFORMED OPERATIONAL TEST REF AMM 24 11 00 700 802.  OPS CHECK GOOD.
